# SDR ASAA0944307

- Difficulty date: January 11, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654648616
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP OUTER SKIN PANEL HAS 2 AREAS OF DELAMINATION.  REPAIRED RT IB OUTER SKIN DAMAGE ON FLAP IAW B737 400 SRM 51 70 10 REPAIR 3 PG 201.
